# SDR TRAX200701340

- Difficulty date: September 11, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 10,799 hours, 7,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 280 TRANSVERSE BEAM HAS MINOR CORROSION ON TOP SIDE BETWEEN LBL 9 AND RBL 9.
